# SDR SWAA2013100120643

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 37,845 hours, 25,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5952884501
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE COVER LOOSE.  SECURE SLIDE IAW MM.
